# SDR 2004FA0000257

- Difficulty date: January 1, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N589Q
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780492
- Engine: Lyc TIO540*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Failed
- Location: Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL FILTER CONVERTER PLATE GASKET (PN LW13388) PROTRUDED OUT OF THE PLATE CAUSING LOSS OF OIL AND SUBSEQUENT ENGINE SEIZURE.  RECOMMENDATION:  CURRENT AD ALONG WIGH LYC SI CAN LEAD INTO MECHANIC TRAP.  IF THE OIL FLITER CONVERTER PLATE KIT (PN LW-13904, THIS PROBLEM WOULD BE RESOLVED.  (WP21200402668)
